File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust admissibility of time-varying singular systems with commensurate time delays

TitleRobust admissibility of time-varying singular systems with commensurate time delays
Authors
KeywordsCommensurate time delays
Linear matrix inequality
Robust stability
Singular systems
Time-varying systems
Uncertain systems
Issue Date2009
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2009, v. 45 n. 11, p. 2714-2717 How to Cite?
AbstractThis paper addresses the problem of admissibility of time-varying singular systems with commensurate time delays. By introducing a new method to study the convergence of the fast sub-system, an admissibility condition is obtained in terms of linear matrix inequalities, which guarantees the considered time-varying singular delay system to be regular, impulse free and stable. Furthermore, a robust admissibility condition is proposed for the case when the time-varying system matrices admit the usual constant-plus-norm-bounded structure. It is theoretically established that the proposed robust admissibility condition is less conservative than the existing one in the literature. One of the important features of the results is that the inferred admissibility condition coincides with the usual stability condition for state-space delay systems. Moreover, the results are also applicable to the multiple rational delay case. © 2009 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/124871
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
Funding AgencyGrant Number
RGC HKU7029/05P
National Science Foundation for Distinguished Young Scholars of PR China60625303
Doctoral Program of Higher Education20060288021
Natural Science Foundation of Jiangsu ProvinceBK2008047
Funding Information:

The work was partially supported by RGC HKU 7029/05P, the National Science Foundation for Distinguished Young Scholars of PR China under Grant 60625303, the Specialized Research Fund for the Doctoral Program of Higher Education under Grant 20060288021, and the Natural Science Foundation of Jiangsu Province under Grant BK2008047. This work was not presented at any IFAC meeting. This paper was recommended for publication in revised form by Associate Editor Emilia Fridman under the direction of Editor Andre L Tits.

References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorZou, Yen_HK
dc.contributor.authorLi, Jen_HK
dc.date.accessioned2010-10-31T10:58:47Z-
dc.date.available2010-10-31T10:58:47Z-
dc.date.issued2009en_HK
dc.identifier.citationAutomatica, 2009, v. 45 n. 11, p. 2714-2717en_HK
dc.identifier.issn0005-1098en_HK
dc.identifier.urihttp://hdl.handle.net/10722/124871-
dc.description.abstractThis paper addresses the problem of admissibility of time-varying singular systems with commensurate time delays. By introducing a new method to study the convergence of the fast sub-system, an admissibility condition is obtained in terms of linear matrix inequalities, which guarantees the considered time-varying singular delay system to be regular, impulse free and stable. Furthermore, a robust admissibility condition is proposed for the case when the time-varying system matrices admit the usual constant-plus-norm-bounded structure. It is theoretically established that the proposed robust admissibility condition is less conservative than the existing one in the literature. One of the important features of the results is that the inferred admissibility condition coincides with the usual stability condition for state-space delay systems. Moreover, the results are also applicable to the multiple rational delay case. © 2009 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_HK
dc.relation.ispartofAutomaticaen_HK
dc.subjectCommensurate time delaysen_HK
dc.subjectLinear matrix inequalityen_HK
dc.subjectRobust stabilityen_HK
dc.subjectSingular systemsen_HK
dc.subjectTime-varying systemsen_HK
dc.subjectUncertain systemsen_HK
dc.titleRobust admissibility of time-varying singular systems with commensurate time delaysen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0005-1098&volume=45&issue=11&spage=2714&epage=2717&date=2009&atitle=Robust+admissibility+of+time-varying+singular+systems+with+commensurate+time+delaysen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.automatica.2009.07.014en_HK
dc.identifier.scopuseid_2-s2.0-70349878936en_HK
dc.identifier.hkuros179605en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-70349878936&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume45en_HK
dc.identifier.issue11en_HK
dc.identifier.spage2714en_HK
dc.identifier.epage2717en_HK
dc.identifier.isiWOS:000271877200032-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridZou, Y=7402166773en_HK
dc.identifier.scopusauthoridLi, J=24172664300en_HK
dc.identifier.citeulike5710267-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats